# SDR P5CA9800050

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747238B
- Aircraft serial: 21575
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Lt/Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT WING AND RIGHT WING PRIMARY AND ALTERNATE TILT LIGHTS ON.  ALSO, LEFT AND RIGHT WING LANDING GEAR DOOR PRIMARY AND ALTERNATE LIGHTS ON WHEN THE GEAR HANDLE PLACED TO THE OFF POSITION.  LEFT AND RIGHT WING TILT AND DOOR SENSORS CHECKED OK, GEAR RETRACTION AND EXTENSION CHECKED NORMAL PER BOEING MAINTENANCE MANUAL 32-32-00, 32-33-00 AND 32-34-00 UNABLE TO DUPLICATE FAULT.
